Seguir
Pablo Groisman
Pablo Groisman
Dirección de correo verificada de dm.uba.ar - Página principal
Título
Citado por
Citado por
Año
Quasistationary distributions and Fleming-Viot processes in finite spaces
A Asselah, PA Ferrari, P Groisman
Journal of Applied Probability 48 (2), 322-332, 2011
562011
Simulation of quasi-stationary distributions on countable spaces
P Groisman, M Jonckheere
arXiv preprint arXiv:1206.6712, 2012
482012
Fleming–Viot selects the minimal quasi-stationary distribution: The Galton–Watson case
A Asselah, PA Ferrari, P Groisman, M Jonckheere
452016
Time–space white noise eliminates global solutions in reaction–diffusion equations
JF Bonder, P Groisman
Physica D: Nonlinear Phenomena 238 (2), 209-215, 2009
432009
Totally discrete explicit and semi-implicit Euler methods for a blow-up problem in several space dimensions
P Groisman
Computing 76 (3), 325-352, 2006
412006
Asymptotic behaviour for a numerical approximation of a parabolic problem with blowing up solutions
P Groisman, JD Rossi
Journal of computational and applied mathematics 135 (1), 135-155, 2001
382001
Optimization of the first Steklov eigenvalue in domains with holes: a shape derivative approach
JF Bonder, P Groisman, JD Rossi
Annali di Matematica Pura ed Applicata 186, 341-358, 2007
372007
A robust clustering method for detection of abnormal situations in a process with multiple steady-state operation modes
M Maestri, A Farall, P Groisman, M Cassanello, G Horowitz
Computers & chemical engineering 34 (2), 223-231, 2010
352010
On the dependence of the blow-up time with respect to the initial data in a semilinear parabolic problem
P Groisman, JD Rossi, H Zaag
Taylor & Francis Group 28 (3-4), 737-744, 2003
302003
Dependence of the blow‐up time with respect to parameters and numerical approximations for a parabolic problem
P Groisman, JD Rossi
Asymptotic Analysis 37 (1), 79-91, 2004
282004
Numerical blow-up for a nonlinear problem with a nonlinear boundary condition
R Ferreira, P Groisman, JD Rossi
Mathematical models and methods in applied sciences 12 (04), 461-483, 2002
282002
Numerical analysis of stochastic differential equations with explosions
J Dávila, JF Bonder, JD Rossi, P Groisman, M Sued
Stochastic Analysis and Applications 23 (4), 809-825, 2005
242005
Fully discrete adaptive methods for a blow-up problem
C Brandle, P Groisman, JD Rossi
Mathematical Models and Methods in Applied Sciences 14 (10), 1425-1450, 2004
222004
Front Propagation and Quasi-Stationary Distributions: Two Faces of the Same Coin
P Groisman, M Jonckheere
Sojourns in Probability Theory and Statistical Physics-III, 242-254, 2019
20*2019
Adaptive numerical schemes for a parabolic problem with blow‐up
R Ferreira, P Groisman, JD Rossi
IMA journal of numerical analysis 23 (3), 439-463, 2003
202003
Numerical blow‐up for the porous medium equation with a source
R Ferreira, P Groisman, JD Rossi
Numerical Methods for Partial Differential Equations: An International …, 2004
192004
Numerical approximation of a parabolic problem with a nonlinear boundary condition in several space dimensions
G Acosta, JF Bonder, P Groisman, JD Rossi
DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS SERIES B 2 (2), 279-294, 2002
182002
Explosion time in stochastic differential equations with small diffusion
P Groisman, JD Rossi
Electronic Journal of Differential Equations 2007 (140), 1-9, 2007
172007
Nonhomogeneous Euclidean first-passage percolation and distance learning
P Groisman, M Jonckheere, F Sapienza
Bernoulli 28 (1), 255-276, 2022
152022
Intrinsic persistent homology via density-based metric learning
X Fernández, E Borghini, G Mindlin, P Groisman
Journal of Machine Learning Research 24 (75), 1-42, 2023
142023
El sistema no puede realizar la operación en estos momentos. Inténtalo de nuevo más tarde.
Artículos 1–20